Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What causes itchy red square rash on top of foot and inside of arm?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
Red square rash appeared on top of foot and inside of arm,itches spread some
Posted Thu, 2 Jan 2014 in General Health
Answered by Dr. Manjeth Kumar G 3 hours later
Brief Answer: Post a photo. Plenty of causes for red rashes. Detailed Answer: Hello, I have gone through your query. There are plenty of causes from drug reaction to viral infection. It will be helpful if you can post a photo here. You can use the site's upload to load pictures or mail them to YYYY@YYYY with subject as "Attn: Dr. Manjeth Kumar". And also answer the following questions. How many days you these rashes? whether you have any fever or other symptoms like body pain? Were you on medications before they appeared? Is it spreading and increasing in size? Is there any pustules? Blisters? whether margins are demarcated or not? any family member affected? Please reply and post a photo of both rashes in foot and arm. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor